# SDR HALA2018053000262

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 20,344 hours, 3,122 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Condition: Broken
- Location: Selector Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE MAIN LANDING GEAR WAS EXTENDED FOR FINAL,  ECAM WHEEL, NLG STEERING FAULT. WHEEL PAGE DISPLAYED NLG STEERING. AFTER LANDING UNABLE TO STEER ACFT TO
EXIT RUNWAY.  SELECTOR VALVE FOR NLG STEERING 5113GC, BSCU 3GG,  CLASS 1 HARD FAULT.   TROUBLESHOT IAW AMM TSM 32-50-00-810-809-A,  NOT OK, BITE OF BSCU FAULTED SELECTOR VALVE CONTROL, IAW AMM 32-46-00-740-801.  REMOVED THE SELECTOR VALVE IAW AMM 32-51-53-000-801.  A FOUND A BROKEN PIN, PULLED AND COLLARD ASSOCIATED CIRCUIT BREAKERS U37-722VU,  G62-742VU, AND HYDRAULIC SYSTEM DEPRESSURIZED.  R & R THE HYDRAULIC BLOCK, NWS IAW AMM 32-51-21. OK FOR SERVICE.
